# SDR MASA200602753

- Difficulty date: December 27, 2006
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 7,592 hours, 5,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2902 PHX.  EXTERNAL EMERGENCY LIGHT LENS CRACKED.  MX REMOVED AND REPLACED LENS.
